# SDR CALA2019022500301

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233252200
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWS CRACK AT FR35 STR30 LH, LOWER AFT HOLE REPAIRED LOWER AFT HOLE AT FR35 STR30 LH IAW ECRA 5331-02324, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02324 ON OR BEFORE THE AC REACHES 37482FC OR 83978FH WHICHEVER COMES FIRST, PLANNING TO CONTACT ENGINEERING AFTER 36482FC BUT BEFORE 36982FC FOR PERMANENT REPAIR APPROVED PER ECRA ACCOMPLISH REPAIR BEFORE 37482FC OR 83978FH WHICHEVER COMES FIRST.  PLANNING TO CONTACT EG AFTER 36482FC AND BEFORE 36982FC FOR PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE RECORDS UPDATE T/A: 37,482 FC OR 83,978 FH PLN/ENG ..JF
